# SDR R61A201602190136

- Difficulty date: February 19, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FF1 SEAT TRACK HAS CORROSION.  MAINTENANCE R & R REMOVED CORROSION AND FABRICATED AND INSTALLED REPAIR DOUBLER IAW ETD2016-170-017623.
